# SDR VNAA202111199997

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 25,849 hours, 19,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: F310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F 310 CONTAINS CORROSION ON FRAME BETWEEN STR 25 L TO STR 25 R
